Detail publikace

Stability of a Functional Differential System with a Finite Number of Delays

Originální název

Stability of a Functional Differential System with a Finite Number of Delays

Anglický název

Stability of a Functional Differential System with a Finite Number of Delays

Jazyk

en

Originální abstrakt

The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.

Anglický abstrakt

The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.

BibTex


@article{BUT100080,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Stability of a Functional Differential System with a Finite Number of Delays",
  annote="The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.",
  chapter="100080",
  number="Article ID 85313",
  volume="2013",
  year="2013",
  month="june",
  pages="1--11",
  type="journal article - other"
}